Наближення класів W r_β,∞ узагальненими інтегралами Абеля–Пуассона / Кальчук І. В., Харкевич Ю. І. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Kalchuk I. V., Kharkevych Yu. I.
Approximation of the classes W r_β,∞ by generalized Abel–Poisson integrals


Download publication will be available after 05/01/2024 р., in 14 days

Cite:
Kalchuk, I. V., Kharkevych, Yu. I. (2022). Approximation of the classes W r_β,∞ by generalized Abel–Poisson integrals. Ukrainian Mathematical Journal, 74 (4), 507-515. http://jnas.nbuv.gov.ua/article/UJRN-0001336843 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна